side-effects coming off Cerezette

I have recently come off cerezette after being fed up of feeling so ill all the time. But now suddenly I have started feeling worse, I am irretable, full of cramp, bloated and just feeling...off. I was wondering if these are possible side effects of coming off cerezette. Anyone else experienced anything like this, and if so how long did it last?

6 Replies

oldestnewest
  • They sound like your natural cycle may be restarting..

  • Hi there, sorry to hear you're feeling so yucky. I took Cerezette and came off due to unpleasant side effects. It took my body quite a while to adjust back to normal. I'm talking months not weeks. My periods were irregular, bloated, moody and very tired. Give yourself time and if you feel like your symptoms are a bit too much then make sure you speak with your doctor to rule out any underlying cause. Take care of yourself :)

  • That was one thing I didn't want to read, months, haha. I am just hoping it wont be this bad all the time. Thanks for the help :)

  • Everyone is different though so please don't think you'll be exactly the same. Shoving a load of hormones in our bodies is far from natural so sometimes it can just disrupt things a little. I hope you feel better soon! :)

  • Oh yeah, I understand. I am currently living in a little bubble of naive hope that by tomorrow I will be fine and I can go back to smashing it at the gym! But to be honest, even if it takes months I would rather deal with this than the Cerezette side-effects.

  • I hated being on that! The side effects were awful, I just bled non-stop, got really bloated and I was an emotional wreck! Nothing seems to agree with me so I just don't take anything anymore! Fingers crossed you're fighting fit in no time! :)

You may also like...